Home On the number of Boolean functions in the Post classes Fμ8
Article
Licensed
Unlicensed Requires Authentication

On the number of Boolean functions in the Post classes Fμ8

  • V. JOVOVIĆ and G. KILIBARDA
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 9 Issue 6

Published Online: 2009-10-09
Published in Print: 1999

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1999.9.6.593/pdf?lang=en
Scroll to top button